# SDR DL76L000815

- Difficulty date: April 26, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 10,170 hours, 1,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 42504
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT INOP ON SEATS ROWS 6 - 20 BOTH SIDES.  REPLACED BATTERY AND CHARGER D9048, LIGHT OPS NORM.
